Translator Disclaimer
1995 Periodic solutions of linear differential and integral equations
G. Makay
Differential Integral Equations 8(8): 2177-2187 (1995).

Abstract

In this paper we consider periodic functional differential and integral equations. Massera proved that the existence of a bounded solution implies the existence of a periodic solution for linear (inhomogeneous) ordinary differential equations. Chow proved a similar result for linear functional differential equations with finite delay. We give a new proof for Chow's result that works for linear functional differential equations with infinite delay and also for integral equations. We also give examples that do not satisfy uniform boundedness or uniform ultimate boundedness, the conditions frequently used to prove that there is a periodic solution.

Citation

Download Citation

G. Makay. "Periodic solutions of linear differential and integral equations." Differential Integral Equations 8 (8) 2177 - 2187, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0834.34088
MathSciNet: MR1348971

Subjects:
Primary: 34K15
Secondary: 45M15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 8 • 1995
Back to Top